# SDR SWAA2019100737600

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,628 hours, 29,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT CIRCUIT BREAKER POPPING.    R & R THE EMERGENCY BATTERY PACK (M01674) IAW AMM.
